MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. 35-XST PROFLEXX

FERNO-WASHINGTON, INC. 35-XST PROFLEXX
Model Number 0015790
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/02/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported while unloading a patient from the ambulance the latch was pressed too early before the legs were down causing the stretcher to fall with the patient.The patient remained restrained to the stretcher, but allegedly did complain of right elbow pain as a result.
 
Additional Manufacturer Narrative
The cot was evaluated by an authorized field technician at the customer's location on 10/17/2019.A visual and functional evaluation was conducted.The cot functioned as intended, with no malfunctions.The ifu contains sufficient instructions for proper unloading of the stretcher from the ambulance the cot was returned to service.
 
Event or Problem Description

Brand Name
35-XST PROFLEXX
Common Device Name
35-XST PROFLEXX
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
MDR Report Key9168165
Report Number1523574-2019-00033
Device Sequence Number305496
Product Code FPO
UDI-Device Identifier00190790000585
UDI-Public0190790000585
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015790
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/07/2019
Supplement Date Received by Manufacturer10/07/2019
Initial Report FDA Received Date10/08/2019
Supplement Report FDA Received Date11/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight91